Advanced search
1 file | 307.94 KB Add to list

The decomposition of an arbitrary 2^w X 2^w unitary matrix into signed permutation matrices

Author
Organization
Keywords
unitary matrix, signed permutation matrix, Birkhoff's theorem, BIRKHOFF THEOREM

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 307.94 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Vos, Alexis, and Stijn De Baerdemacker. “The Decomposition of an Arbitrary 2^w X 2^w Unitary Matrix into Signed Permutation Matrices.” LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 606, 2020, pp. 23–40, doi:10.1016/j.laa.2020.07.017.
APA
De Vos, A., & De Baerdemacker, S. (2020). The decomposition of an arbitrary 2^w X 2^w unitary matrix into signed permutation matrices. LINEAR ALGEBRA AND ITS APPLICATIONS, 606, 23–40. https://doi.org/10.1016/j.laa.2020.07.017
Chicago author-date
De Vos, Alexis, and Stijn De Baerdemacker. 2020. “The Decomposition of an Arbitrary 2^w X 2^w Unitary Matrix into Signed Permutation Matrices.” LINEAR ALGEBRA AND ITS APPLICATIONS 606: 23–40. https://doi.org/10.1016/j.laa.2020.07.017.
Chicago author-date (all authors)
De Vos, Alexis, and Stijn De Baerdemacker. 2020. “The Decomposition of an Arbitrary 2^w X 2^w Unitary Matrix into Signed Permutation Matrices.” LINEAR ALGEBRA AND ITS APPLICATIONS 606: 23–40. doi:10.1016/j.laa.2020.07.017.
Vancouver
1.
De Vos A, De Baerdemacker S. The decomposition of an arbitrary 2^w X 2^w unitary matrix into signed permutation matrices. LINEAR ALGEBRA AND ITS APPLICATIONS. 2020;606:23–40.
IEEE
[1]
A. De Vos and S. De Baerdemacker, “The decomposition of an arbitrary 2^w X 2^w unitary matrix into signed permutation matrices,” LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 606, pp. 23–40, 2020.
@article{8671638,
  author       = {De Vos, Alexis and De Baerdemacker, Stijn},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  keywords     = {unitary matrix,signed permutation matrix,Birkhoff's theorem,BIRKHOFF THEOREM},
  language     = {eng},
  pages        = {23--40},
  title        = {The decomposition of an arbitrary 2^w X 2^w unitary matrix into signed permutation matrices},
  url          = {http://dx.doi.org/10.1016/j.laa.2020.07.017},
  volume       = {606},
  year         = {2020},
}

Altmetric
View in Altmetric
Web of Science
Times cited: